MathSciNet Relay Station
MathSciNet bibliographic data
MR1001020 60J65 (60H10)
Cranston, M.; Le Jan, Y. On the noncoalescence of a two point Brownian motion reflecting on a circle. Ann. Inst. H. Poincaré Probab. Statist. 25 (1989), no. 2, 99–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement